Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2016, Article ID 6987471, 5 pages
http://dx.doi.org/10.1155/2016/6987471
Research Article

Topological Entropy of One Type of Nonoriented Lorenz-Type Maps

Basic Subject Department, Shandong Women’s University, Jinan 250300, China

Received 16 June 2016; Accepted 29 September 2016

Academic Editor: Massimiliano Ferrara

Copyright © 2016 Guo Feng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guo Feng, “Topological Entropy of One Type of Nonoriented Lorenz-Type Maps,” Discrete Dynamics in Nature and Society, vol. 2016, Article ID 6987471, 5 pages, 2016. https://doi.org/10.1155/2016/6987471.